Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Child taking Amoxicillin. Redness on buttocks, bumps. Diaper rash or allergic reaction?

My son has been on amoxicillin for 5 days now out of 10 and this is the first time he has been on any medication . At around day 3 of the medication, we noticed his butt was red and he did not want you to touch it. we are keeping it very clean and dry and putting diaper rash cream on it. I looked at it today and it is red and has little bumps that look like pimples . Is this diaper rash, an alergic reaction, How can I make him more comfortable? oh and my son just turned a year old and was given amoxicillin for a ear infections.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Pediatrician 's  Response
Feb 2013
Yes it may be diaper rash . Some times antibiotic associated loose stools will cause diaper rash because of frequent loose stools. Clean the area with lukewarm water, wipe gently with clean soft cloth and allow the area to dry and apply the diaper rash craem and chande diapers frequently. If rash still present and increase consult pediatritian and seek the advice.
Hope your child be in comfort
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor